| Model Number |
2110 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One device was received for evaluation for the complaint reported issue was stated that the device buttons are not working and it was not able to be duplicated.Upon further investigation found dso seal peeled off.The visual and functional testing was performed.There was no 12-month service history during the review.Review of event log found error 46440.Replaced the downstream occlusion (dso) seal.After replacing the parts, the pump passed all the testing and is fully operational.
Event or Problem Description
The device evaluation identified dso seal peeled off.There was no patient involvement.